MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3216C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Pain (1994); Rupture (2208)
Date of Event 09/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an 82mm in diameter abdominal aortic aneurysm.It was reported that the patient presented to an outside hospital with abdominal pain.The ct scan revealed an unknown endoleak with a contained rupture.An angiogram was performed and it was determined that the endoleak was most likely coming from a possible hole in the bifurcation of the stent graft.Per the physician, the cause of the event/location could not conclusively be determined without the stent graft being explanted.An intervention was performed and an endurant ii aui and limb were implanted in conjunction with a fem-fem bypass, resolving the event.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6903250
Report Number2953200-2017-01530
Device Sequence Number11091068
Product Code MIH
UDI-Device Identifier00613994762436
UDI-Public00613994762436
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2013
Device Model NumberENBF3216C145E
Device Catalogue NumberENBF3216C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;